Substance abuse and addiction continue to grow in the United States. More and more people find themselves helplessly addicted to drugs. There are new fads and drugs that continue to hit the streets and in the comfort of our homes. Ecstasy is considered a club drug because it is used by party-goers to enhance their experience. The drug has mind altering effects that enhance the user’s physical senses, which makes the party better. It is primarily used for nightclubs and raves to increase the pleasure. The drug is primarily used by those from 18 to 28, is illegal and is not that easy to obtain. Purchasing these types of drugs from a drug dealer on the street is very dangerous. These people are not medical professionals and the manufacturers of the drug are not chemists. It is impossible to know exactly what you are taking and at what dosage. Many people drug users find themselves in severe danger because they trust a stranger, drug dealer.

Ecstasy or MDMA

Ecstasy is also known as MDMA or molly. This drug has psychedelic properties that enhance the feelings of the user. They often express heightened feelings of pleasure or euphoria. The drug also produces strong withdrawal effects, which is increased when it is taken with alcohol. Users are experiencing periods of intense depression from withdrawal. Anyone suffering from any other health issues, especially respiratory issues, has experienced heart attack and death. This drug reduces inhibitions; therefore, users are more likely to engage in risky behaviors which include unsafe sexual behavior. Ecstasy overdose is not a common occurrence. In fact, the severity of the withdrawal symptoms is so high that many do not use the drug again. This drug can cause overdose and that probability is heightened when it is mixed with alcohol. Here are four signs someone is overdosing on ecstasy.

Inability to Sweat or Urinate

When out at a nightclub or a rave a common sign of abuse is water bottles. Most of these locations are being forced by laws to provide free water to their patrons as a result of the number of injuries that occur from the partying. Mixing intense dancing, drugs and alcohol has produced a number of incidents of injury. If you or a friend is out at a nightclub and are not sweating or cannot urinate, then ecstasy overdose is a possible cause for the issue. Ecstasy can cause a person to not sweat or have trouble urinating. The physical activity and atmosphere of these parties should make everyone sweat, if you or a friend is not, then there is an issue.

Panic and Anxiety

Like many other drugs, ecstasy can cause serious panic and anxiety. When out for a night on the town or rave panic and anxiety should not be an issue. These parties are used as a way to release stress. If you take ecstasy to heighten your experience and find yourself anxious and panicked you could be overdosing on ecstasy. If you or a friend is in a state of panic remove yourself to a safe location, get hydrated and speak with a medical professional.

Loss of Consciousness

Loss of consciousness is never a good thing. Healthy, active people out for a night of fun should not lose consciousness. If you or a friend lose consciousness out at a party, rave or nightclub you should seek medical attention immediately. If you are using ecstasy, then loss of consciousness is an indicator of overdose. When speaking with a professional always be honest about your medications and recreational drug use; it could save a life.

High Body Temperature

High body temperature is very common among those who use and abuse ecstasy. While this side effect might not seem like a terrible side effect it can be deadly. High body temperatures can lead to a number of physical damages, which include death. If you or someone you know, who has recently taken ecstasy, has abnormally and uncomfortable body temperature it is essential to reduce that temperature at any cost.